Annular functions form a residual set.
Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 23-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__272_151519,
author = {D.D. Bonar and F.W. Carroll},
title = {Annular functions form a residual set.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {23--24},
year = {1975},
volume = {272},
zbl = {0297.30031},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__272_151519/}
}
D.D. Bonar; F.W. Carroll. Annular functions form a residual set.. Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 23-24. http://geodesic.mathdoc.fr/item/JRAM_1975__272_151519/